Blogs


Notices

Niacin

Old 06-28-2019, 07:10 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Oct 2018
Posts: 591
Niacin

I know medical advice is not allowed. Has anyone had any experience with niacin for withdrawal and detox?
mariposa is offline  
The Following User Says Thank You to mariposa For This Useful Post:
Anna (06-29-2019)
Old 06-28-2019, 07:26 PM
  # 2 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 201,889
Blog Entries: 1
I took a multi vitamin which included all the Bs...dunno if it did any good but it didn't seem to do me any harm.

with specific vitamins, or high doses of vitamins, I think you're better off asking your Dr than looking for anecdotal evidence?

D
Dee74 is offline  
Old 06-28-2019, 07:29 PM
  # 3 (permalink)  
Member
 
Join Date: Jun 2019
Posts: 32
If I'm not mistaking that's vitamin B3. It's important for your body to have all B vitamins, but I'm no doctor. Have you researched information on it? I personally take vitamins and other stuff but not specifically for withdrawal or detox.
PrayBreathe is offline  
Old 06-28-2019, 07:48 PM
  # 4 (permalink)  
Member
 
Dave42001's Avatar
 
Join Date: Nov 2012
Location: Colorado
Posts: 3,781
The only thing I’ve ever heard niacin being used for is cleaning one’s system out prior to a drug test..

Just trying to help..
Dave42001 is offline  
Old 06-28-2019, 08:12 PM
  # 5 (permalink)  
Member
 
Join Date: Apr 2018
Posts: 202
No experience for using for detox. Niacin is kind of NAD. I have heard of NAD being used for recovery. Have read high doses of Niacin can be hard on the liver. You’ll want to talk to Dr on any of this stuff.
AtomicBlue is offline  
Old 06-28-2019, 08:37 PM
  # 6 (permalink)  
Member
Thread Starter
 
Join Date: Oct 2018
Posts: 591
Definitely not recommending or suggesting use, just read about it for detoxing the body and helping with anxiety and depression. Also helping with inflammation. My withdrawal symptoms, anxiety, insomnia and depression have been so bad these last three days. I’m trying to get an appointment with a doctor but I’m being told “two weeks” till an appointment. I was on the verge of going to the emergency room. I went to the gym twice, and it relieved my anxiety only minimally. So I thought of anything that will help me at this point.
mariposa is offline  
Old 06-28-2019, 09:27 PM
  # 7 (permalink)  
Member
 
Join Date: Jun 2019
Posts: 32
That's understandable. I'm sure everyone has tried to think of something to relieve the withdrawal symptoms, etc. I'm sorry you're having so much anxiety. It can be very difficult to say the least. Just know that you can get through it.
PrayBreathe is offline  
Old 06-29-2019, 12:33 PM
  # 8 (permalink)  
Member
 
ThatWasTheOldMe's Avatar
 
Join Date: Aug 2016
Posts: 1,245
Niacin is just a vitamin. Detox drugs mimic the behavior of drugs of abuse without the crippling side effects of addiction - niacin won't do that unless you're abusing B vitamins for some reason.

See a doctor for withdrawal concerns.
ThatWasTheOldMe is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 12:11 PM.